Moon-face? . . . .

Hello World it’s me! The below picture was taken this past weekend for Halloween, I was a fancy¬†Witch ūüėČ

KQ halloween 2015

I think it’s a nice picture of me, but I immediately noticed how fat my cheeks were. I believe its obvious I’ve gained weight, around this time last year I was 14 pounds lighter. This is the heaviest I’ve been since I was a young teen. There are many factors that have contributed to my weight gain. I’m¬†no longer physically active, new job is in the middle of nowhere so I spend most of my days¬†sitting or driving lately. However, I will say the biggest factor are these meds, especially the prednisone. I’ve been on¬†and off¬†prednisone since March, maybe the long term use¬†is starting to show. ¬†A few have said the weight gain looks cute on me and¬†barely¬†noticeable since I’m tall (I’m 5’9) but when your clothes are tighter and you can’t afford to go shopping it sucks. . I guess I can’t complain, at least I look “healthy”,¬†¬†but it is amazing to see how the drugs affect you physically and mentally.

It’s crazy that 6 months ago I was afraid to eat anything ¬†to now eating everything in sight and never feeling full. I’ve already eaten dinner and about to get a bowl of cereal because I’m still hungry!! I’m about to stock¬† up on¬†Bene-fiber, I need something to help me stop eating so much, frustrating!!

The below picture¬†was taken¬†later that night,¬†right before I was about to wash my face (mind the hair scarf, it was bedtime :)) I was like wow¬† . . . moon-face? had to stop and take a selfie. I think it’s obvious. My profile pic/gravatar is an old pic, but I was that same weight for many years. Looking at the two, it is a difference.

KQ moonface

Can’t wait to get off these meds!! . . . now I’m hot . . lol

When it rains . . . it pours! . . . sighs . .

I received a call from my primary physician’s office today wanting to discuss my lab results. I immediately freaked out since I was just there last Thursday. ¬†They called to tell me that my blood test results show¬†that I am pre-diabetic! Freaking awesome!!! When it rains ¬†. . . it POURS¬†for me lately!. . . . ¬†sighs . . ¬†As I was sitting at my desk at work I slowly started to choke up and cried for a few seconds. Then I remembered I’m still at my desk, so I decided to walk outside to avoid my coworkers seeing me cry. I sat on a bench for a minute and called my doctor’s office to make sure they communicated my blood test results to my GI’s office. My belief is maybe my GI’s office will take my concerns seriously if they heard the blood test results from my doctor and that she agrees that I need to get off the prednisone asap! She believes the long-term steroid use has¬†caused my blood sugars to be high. I’ve been doing this FODMAP diet for 6 weeks now, I don’t see how my diet could be the cause. I expect to hear from my GI’s office by COB tomorrow, if not I will call again. If they are annoyed by me now . . Oh I’m just getting started!! and looking into finding a new GI.

Taking one day at a time . . .